# SDR CALA2014021090356

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 90,078 hours, 14,190 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL CTR HYD DEM EICAS CAME ON WITH GEAR SELECTED DOWN & FLAPS 20 SELECTED.
